A tableau proof method admitting the empty domain

Notre Dame Journal of Formal Logic 12 (2):219-224 (1971)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093894222
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,220
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Tableau Methods of Proof for Modal Logics.Melvin Fitting - 1972 - Notre Dame Journal of Formal Logic 13 (2):237-247.
A Simple Propositional S5 Tableau System.Melvin Fitting - 1999 - Annals of Pure and Applied Logic 96 (1-3):107-115.
Beth's Tableau-Method.J. J. F. Nieland - 1966 - Synthese 16 (1):7 - 26.

Monthly downloads

Added to index


Total downloads

7 ( #521,577 of 2,164,591 )

Recent downloads (6 months)

1 ( #347,948 of 2,164,591 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums